# SDR SIMA991414

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5714 - DURING CLIMB-OUT, APPROX 2-3 MINUTES AFTER TAKEOFF, THE LEFT ENGINE TORQUE DROPPED TWENTY PERCENT AS IF IT HAD FLAMED OUT.  THE ITT DROPPED ABOUT 100 DEGREES AND THEN THE TORQUE SLOWLY ROSE BACK UP TO CLIMB SETTING.  THIS OCCURENCE LASTED ABOUT 15 SECONDS.  AIRCRAFT RETURNED TO MIAMI WITH NO FURTHER PROBLEMS.  (M)
